Linda P’s Story
15 yrs ago at 51 yrs. old had appendicitis. Rushed to hospital. They failed to diagnose from Friday A.M. until Sunday night! Meanwhile, my appendix burst. Infection travelled throughout abdomen. Cipro, Levaquin, NSAID’s given repeatedly until a surgeon recognized severe sideeffects and multiple neuropathies within 2 weeks after Appendectomy. I had C Diff diagnosed and it took a full year for me to recover from the ordeal. Recovery does NOT include having my health back! It just means that I moved on with my vry much altered life……a “new” life of pain, suffering almost daily. The first problem that started immediately after ingestion of the FQ’s was that my body was thrown into the “change” as hot flashes became daily problem and my hair fell out by the handfuls, my skin dried up and many other hormonal changes began AFTER the appendicitis episode. My neck and shoulders and back have an almost constant inner ache/pain deep inside. I have hot, burning pain in my ankles, feeet, toes, wriists, hands and fingers. I ache almost every day all over my abdomen and in my kidneys to the point that sometimes the kidney pain has caused severe projectile vomiting episodes. I cannot stand for vvery long. I have to rush to sit down a lot. I get sh;akiness in every muscle and I get out of breath and begin panting as my heart races and blood pressure goes up. I have extreme dizziness for days on end and then for no apparent reason it goes away…..only to return when least expected! Thirteen months AFTER the APPENDECTOMY I was diagnosed with high cholesterol, osteopenia, hyperparathyroidism, IBS and some other problems too. I began having heart attacks 15 months after the FQ’s were ingested. I have been diagnosd with 4 – 6 heart attacks. Heart problems do NOT run in our family and high cholesterol is unheard of in our family (with the exception of my son who I suspect has also been floxxed!). I have been labeled as “crazy” by my previous primary care physician and have had hospital records actually altered to try and prove that there is NO basis for my compaints so that is why they “did nothing” to help me when I presented to their ER unb great distress from numerous of these symptoms. My health was ruined by the FQ’s given and the numerous side effects directly traceable to the FQ’s.